On the continuity of the solution operator to the wave map system

Piero D'Ancona, Vladimir Georgiev

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We investigate the continuity properties of the solution operator to the wave map system from ℝ × ℝn to a general nonflat target of arbitrary dimension, and we prove by an explicit class of counterexamples that this map is not uniformly continuous in the critical norms on any neighborhood of 0.

Original languageEnglish
Pages (from-to)357-383
Number of pages27
JournalCommunications on Pure and Applied Mathematics
Volume57
Issue number3
Publication statusPublished - 2004 Mar
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the continuity of the solution operator to the wave map system'. Together they form a unique fingerprint.

  • Cite this